# SDR COMA9710031

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Part number: 12038594001
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 18,029 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE IN UP POSITION VERY LOOSE.  REPLACED GEAR HANDLE.  OPERATIONAL CHECK GOOD.  PART TOTAL CYCLES, 19,478.
